Alert archive / Florida / Gale Warnings in 2017

Gale Warning 6, NWS Jacksonville, FL

August 27, 2017

NWS Jacksonville, FL issued this gale warning at Aug 27, 2017, 5:30 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 27, 2017, 5:30 PM EDT (21:30 UTC)
Expired
Aug 28, 2017, 3:25 AM EDT
In force
10 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

892 
WHUS72 KJAX 272130
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
530 PM EDT SUN AUG 27 2017


AMZ450-470-280800-
/O.UPG.KJAX.SC.Y.0035.000000T0000Z-170828T1500Z/
/O.NEW.KJAX.GL.W.0006.170827T2130Z-170828T0800Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
530 PM EDT SUN AUG 27 2017

...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE. 

* WAVES/SEAS...7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. 
  SEAS SUBSIDING TO 5 TO 7 FEET AFTER MIDNIGHT WITH OCCASIONAL 
  SEAS UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ452-280800-
/O.EXT.KJAX.SC.Y.0035.000000T0000Z-170828T0800Z/
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
530 PM EDT SUN AUG 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS...NORTHEAST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS NEAR 
  GALE FORCE. 

* WAVES/SEAS...7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. 
  SEAS SUBSIDING TO 5 TO 7 FEET AFTER MIDNIGHT WITH OCCASIONAL 
  SEAS UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
137 
WHUS72 KJAX 280047
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
847 PM EDT SUN AUG 27 2017


AMZ450-470-280800-
/O.CON.KJAX.GL.W.0006.000000T0000Z-170828T0800Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
847 PM EDT SUN AUG 27 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS...NORTHEAST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE. 

* WAVES/SEAS...8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET.
  SEAS SUBSIDING TO 6 TO 9 FEET AFTER MIDNIGHT WITH OCCASIONAL
  SEAS UP TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ472-474-280900-
/O.EXB.KJAX.SC.Y.0035.000000T0000Z-170828T1900Z/
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
847 PM EDT SUN AUG 27 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 3 PM EDT MONDAY. 

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.
 
* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ452-280800-
/O.CON.KJAX.SC.Y.0035.000000T0000Z-170828T0800Z/
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
847 PM EDT SUN AUG 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS...NORTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.
 
* WAVES/SEAS...SEAS 5 TO 7 FEET AFTER MIDNIGHT WITH OCCASIONAL 
  SEAS UP TO 9 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
972 
WHUS72 KJAX 280725
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 AM EDT MON AUG 28 2017


AMZ450-470-282100-
/O.CAN.KJAX.GL.W.0006.000000T0000Z-170828T0800Z/
/O.EXB.KJAX.SC.Y.0035.000000T0000Z-170828T2100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
325 AM EDT MON AUG 28 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...EAST TO SOUTHEAST WINDS 25 KNOTS WITH OCCASIONAL GUSTS
  TO GALE FORCE...BECOMING SOUTH 20 TO 25 KNOTS BY LATE MORNING. 
  WINDS THEN BECOMING SOUTHWEST AROUND 20 KNOTS IN THE EARLY 
  AFTERNOON. 

* WAVES/SEAS...6 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ452-280830-
/O.CAN.KJAX.SC.Y.0035.000000T0000Z-170828T0800Z/
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
325 AM EDT MON AUG 28 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

NORTHEASTERLY WINDS WILL CONTINUE TO DIMINISH BELOW 20 KNOTS EARLY THIS
MORNING, WITH WINDS BECOMING SOUTHERLY 15-20 KNOTS TODAY. 

$$

AMZ472-474-282100-
/O.EXT.KJAX.SC.Y.0035.000000T0000Z-170828T2100Z/
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
325 AM EDT MON AUG 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...SOUTH TO SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS.

* WAVES/SEAS...6 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Aug 27, 2:06 PM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, Aug 27, 2:06 PM EDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
206 PM EDT Sun Aug 27 2017

...HEAVY RAINFALL POTENTIAL ESPECIALLY ALONG SE GA COAST THROUGH MONDAY...
...GUSTY WINDS UP TO 35 MPH THIS AFTERNOON IN SQUALLS...
...HIGH RIP CURRENT RISK...

.NEAR TERM...This afternoon through Monday...

An unsettled weather pattern will continue across most of the
forecast area as a trough of low pressure across the north-central
Florida peninsula brings gusty squalls of showers and a isolated
tstorms across coastal areas, with diurnal heating expanding
precipitation growth and intensity inland Toward the I-75
corridor. This afternoon gusts in squalls reached 34 mph at
Fernandina Beach, 32 mph at Mayport at 37 mph at the JAX Terminal
Channel thus far.

Visible satellite imagery showed a surface low rotating offshore
of the GA/SC coast that formed along the trough axis, which was
depicted by recent 12Z GFS40 and NAM12 model suites. Pressure
tendencies across the region supported that this low will
gradually deepen as the more dominant circulation along the trough
axis in advance of a slowly deepening mid level trough axis which
was over the Mid-West this afternoon. Models diverge after this
evening with the exact structure and meandering path of the closed
low as it lingers offshore of the GA coast tonight through early
Monday, with the GFS more broad in structure and thus with a
weaker wind field compared to the tighter circulation per the
NAM12. Used a blend of the models in the short term which
continued to yield gusty NNE winds along the SE GA coast southward
toward Mayport with speeds 15-20 mph and gusts up to 30 mph
outside of convection this afternoon into this evening. Farther
south, the wind gradient was weaker along much of the NE Florida
coast south of JAX Beach with occasional gusts to 20-25 mph. In
addition to the gusts along the coast, the pressure gradient
inland across SE GA between the deepening low offshore and a high
pressure wedge axis across south GA was producing gusty winds of
15-20 mph with gusts near 25 mph.

Diurnally enhanced convection will continue to press inland
today, with a more intense band of convection indicated by short
term guidance developing over the outer GA waters and edging
toward the SE GA coast into this evening. This area will be most
prone to localized flooding potential due to training around the
low developing offshore. Elsewhere, convection will fade in
converge and intensity with loss of daytime heating, but will
maintain scattered rain chances generally along and east of a
Jesup to Palakta line through tonight. Monday, the surface
circulation is expected to begin trekking NNE of the local waters,
with a trailing wake trough axis lingering across NE Florida in
the afternoon where the highest rain chances will occur. Trailing
the departing low, a more stable northerly flow bring decreasing
rain chances across inland SE GA and the Suwannee River Valley.

Daytime temperatures will continue to trend below normal due to
cool onshore flow and cloudy skies with highs ranging in the
low/mid 80s coast, mid/upper 80s well inland toward I-75 corridor.
Muggy overnight conditions will continue with minimums in the 70s
to near 80 along the St. Johns River basin and Atlantic coast.

.SHORT TERM...Monday night through Thursday...

Given the tropical low near the area tended to feel the European
Model has a better handle on the evolution of the forecast in the
mid to long term range. An upper level low and trough extending
from the Great Lakes south to the lower Mississippi River Valley
will pick up the surface low developing near Brunswick and moves
it northeast along the coast to near Cape Hatteras by Tuesday
Afternoon. The trailing Baroclinic zone will hang across the
southern counties near Ocala and be the focusing mechanism for
afternoon and evening convection. With subsidence behind the low
it will be much drier on Tuesday across southeast Georgia and
extreme north Florida. The upper trough pulls the deepening low
pressure system well northeast of the area on Wednesday with
subsidence continuing in its wake. Much drier conditions continue
on Wednesday afternoon- evening except in the Ocala, Palatka and
Flagler Beach areas. By Thursday high pressure building over the
Atlantic east of us will induce a southerly to southwesterly flow
opening up the area to Gulf moisture and higher precipitation
chances. Temperatures will trend near to above normal for Tuesday
and Wednesday and then with increased cloud cover more toward
normal on Thursday.

.LONG TERM...Thursday night through Sunday...

The upper level trough lifts north of the area with high
pressure building across the region both surface and aloft. Expect
the main moisture associated with the remnants of Harvey to
remain well west of the area with the fetch of Gulf moisture being
our main moisture source. Given that expect near normal
precipitation through the period with slightly higher than
climatology temperatures.

.AVIATION...

Prevailing MVFR ceilings expected through 18Z Monday, then more
cloud breaks will develop from the NNW Monday afternoon as the low
offshore of the GA Atlantic coast gradually tracks NNE away from
the area. Periods of IFR likely tonight, but will refrain from
TEMPO groups but trend with SCT005-008 after 00Z. Breezy NE winds
will relax inland after sunset with coastal locations remaining
gusty near 20 kts along coastal terminals through tonight.

.MARINE...

Sustained winds at Greys Reef buoy were up to 25 kts with gusts
to 31 knots with combined seas up to 7 ft at 1 pm EDT with the
site on the west side of the closed low pressure system meandering
offshore of the Golden Isles this afternoon. Will continue with
the advisory for our GA waters through Monday. Florida waters are
a pick tricker for winds with the trough axis meandering over much
of the waters, with 15-20 kts likely along the immediate coast
from Fernandina Beach toward JAX Beach, then another leg of 15-20
kts over our far outer FL waters south of St. Augustine toward
Flagler Beach where stronger southerly winds are expected. At this
time will headline Small Craft Exercise Caution for our Florida
waters through Monday. Winds/seas will relax into Tuesday as the
low tracks NE away from the local waters.

Rip Currents: High risk with rough and messy surf due to onshore
flow.

&&

.HYDROLOGY...

A few locations within the St. Johns River basin including
Pottsburg Creek at Beach Blvd, Clapboard Creek, the St. Johns at
the Main Street Bridge, and Dunns Creek crested just below Action
Stage last high tide. With anticipated water rises of 0.5-1 ft per
ESTOFS model guidance, anticipate gages within the St. Johns
River basin and along the SE GA coast will rise into Action and
potentially Minor Flood stage over the next several high tide
cycles. ESTOFs even suggested rises of 1-2 ft generally along the
SE GA coast and NE FL north of St. Augustine on Monday. The degree
of rise be influenced by the strength and persistence of onshore
flow, which is still somewhat uncertain at this time given model
discrepancies in track and evolution of the low offshore of the GA
Atlantic coast. Will issue a coastal flood statement

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  72  81  70 /  40  30  20  20
SSI  83  77  83  73 /  80  90  70  20
JAX  85  75  85  73 /  80  80  50  20
SGJ  84  78  87  74 /  80  80  70  30
GNV  86  75  86  72 /  70  70  60  20
OCF  86  75  86  74 /  80  80  70  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday afternoon for Coastal Duval-
     Coastal Nassau-Flagler-St. Johns.

GA...High Rip Current Risk through Monday afternoon for Coastal
     Camden-Coastal Glynn.

AM...Small Craft Advisory until 11 AM EDT Monday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM.

&&

Enyedi/Shashy/Sandrik/Corless
Hazardous weather outlook, Aug 27, 3:40 PM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
340 PM EDT Sun Aug 27 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-280800-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
340 PM EDT Sun Aug 27 2017

...HIGH RISK OF RIP CURRENTS...
...WIND ADVISORY FOR COASTAL AREAS FROM DUVAL COUNTY NORTHWARD...
...SMALL CRAFT ADVISORY FOR PORTIONS OF COASTAL WATERS...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Rest of Today and Tonight...

There is a high risk of rip currents at area beaches. Elevated
water levels are also likely for immediate coastal areas and
St Johns River Basin. Please see the coastal hazard message
for more information.

Windy conditions are expected along coastal areas from Duval
county northward and a wind advisory is in effect until Monday
morning. Northerly winds near 25 mph...with gusts up to 40 mph.

Showers and isolated thunderstorms are also expected, especially
coastal areas and the marine waters. Gusty winds and locally
heavy rainfall will be possible.

Small craft advisory for portions of the coastal waters into
Monday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Low pressure is forecast to develop offshore the Florida
east coast and slowly move to the northeast early this week.
Onshore winds and seas will increase, with Small Craft Advisory
conditions expected to continue into Monday.

There is a moderate to high risk of rip currents at area
beaches on Monday.

Scattered showers and storms are expected each day with a few
stronger thunderstorms possible containing gusty winds and
frequent lightning strikes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Local storm report, Aug 27, 4:57 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     NON-TSTM WND GST E ST. SIMONS            31.18N 81.38W
08/27/2017  M41 MPH          GLYNN              GA   ASOS

            A WIND GUST OF 41 MPH WAS MEASURED AT MCKINNON ST SIMONS
            ISLAND AIRPORT. SUSTAINED WINDS WERE OUT OF THE NORTHEAST
            AT 30 MPH.

&&

SHULER
Local storm report, Aug 27, 5:00 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     NON-TSTM WND GST JACKSONVILLE BEACH      30.28N 81.39W
08/27/2017  M41 MPH          DUVAL              FL   MESONET

            A WIND GUST OF 41 MPH WAS MEASURED ON THE JAX BEACH PIER.
            SUSTAINED WINDS WERE OUT OF THE NORTHEAST AT 33 MPH.

&&

SHULER
Local storm report, Aug 27, 5:04 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     NON-TSTM WND GST 4 W MAYPORT             30.39N 81.48W
08/27/2017  M41 MPH          DUVAL              FL   MESONET

            A WIND GUST OF 41 MPH WAS MEASURED ON BUCK ISLAND.
            SUSTAINED WINDS WERE OUT OF THE NORTHEAST AT 34 MPH.

&&

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:14 PM EDTSpecial Weather StatementJAXMarion46 min
Aug 27, 2:21 PM EDTCoastal Flood StatementJAXDuval, Flagler, Nassau30 hr
Aug 27, 2:21 PM EDTRip Current StatementJAXDuval, Flagler, Nassau28 hr
Aug 27, 3:37 PM EDTWind AdvisoryJAXDuval, Nassau17 hr

Nearby

Gale Warnings in Florida, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.